A Caltech Library Service

L_2-Gain of Double Integrators with Saturation Nonlinearity

Gonçalves, Jorge M. (2003) L_2-Gain of Double Integrators with Saturation Nonlinearity. In: Triennial world congress of the International Federation of Automatic Control. Elsevier IFAC Publications. Vol.35. Pergamon , Oxford, pp. 121-126. ISBN 9780080442242.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This paper uses quadratic surface Lyapunov functions to efficiently check if a double integrator in feedback with a saturation nonlinearity has £_2-gain less than y > 0. We show that for many of such systems, the £_2-gain is non-conservative in the sense that they are approximately equal to the lower bound obtained by lacing the saturation with a constant gain of 1. These results allow the use of classical analysis tools like p-analysis or IQCs to analyze systems with double integrators and saturations, including seru, systems like some mechanical systems, satellites, hard-disks, CD players, etc.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2002 IFAC. The author would like to thank Chung-Yao Kao for helpful comments and suggestions.
Subject Keywords:Robust Analysis, Saturations, Double Integrator, Quadratic Surface Ly apunov Functions
Series Name:Elsevier IFAC Publications
Record Number:CaltechAUTHORS:20170710-131412301
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78899
Deposited By: Ruth Sustaita
Deposited On:11 Jul 2017 22:15
Last Modified:15 Nov 2021 17:44

Repository Staff Only: item control page